I'm having a strange burning sensation in my hands, and lags. it's more when i wake up in the morning and
Recently I was diagnosed with h pylori infection and was on 2 weeks treatment on antibiotics (triple therapy) and now 2 weeks on Prilosec.
I'm a 28 years healthy Asian male (Indian), (BMI 22.3, 138 lbs weight and 5'6" height), non-smoker, non-drinker, non-diabetic, blood pressure, blood sugars and cholesterol levels are normal.
Can it be anything related to acidity and heartburn or some neurological problem or reaction to any of the medicine?
One month ago I had burning pain on my left side of chest and I took it for the stroke and I was examined for all cardiology tests (echocardiogram, EKG, chest X-ray, blood lab tests etc.) and all were normal .
My primary care doctor did urine test, test for digestive systems (liver, pancreas etc.), for my blood sugar, cholesterol etc. and these are again normal, only blood test has shown h pylori infection and I was treated for it.
now I'm on 2 to 3 weeks course of Prilosec 20 mg (initially twice daily for 1 week and once daily later on).
I had upper abdomen ultrasound and endoscopy last year when I had similar kind of problems and there was no ulcer and all my organs look normal (liver, kidneys, pancreas , gallbladder etc.).
I don't feel any thyroid related symptoms also though I was not tested for it.
Can acidity or gas create this kind of symptoms? Or can it be side effect of any of my medicines or should I go to a neurologist or can it be because of some vitamin Deficiency? (i didn't have this kind of symptoms during my antibiotics course). I'm also taking Florastor (a probiotic) after my antibiotic course is done, along with Prilosec)
Any help or suggestions are very much appreciated.
Thanks in advance.
Know the five types of psoriasis and how to spot flares.
Newer diabetes treatments can suppress appetite and aid weight loss.
Try these tips to get your salivary glands back into action.
Constipation is a common side effect of opioid and narcotic pain medicines.
Is it sensitive skin or something else?